# SDR UPS02239940

- Difficulty date: November 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65C2719423
- Condition: Cracked
- Location: Bs910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON L/H BS 910 FITTING     REPAIR CARRIED OUT IAW EO B727-5310-1896-B APPENDIX B
